# SDR DL76L954516

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fittings
- Part number: 112T7006112T7007
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT PYLON STRUT SUPPORT UPPER LINK FITTING BUSHINGS WERE FOUND DAMAGED, REQUIRING REPLACEMENT.  THE FITTINGS WILL BE REWORKED TO ACCEPT OVERSIZE BUSHINGS, PER DL ERA 272106-14.
